The alternativity measures of fuzzy sets

Publication Type:
Journal Article
Citation:
Fuzzy Sets and Systems, 1990, 37 (1), pp. 105 - 110
Issue Date:
1990-08-15
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2008004845OK.pdf272.41 kB
Adobe PDF
In this paper, we point out that in the real world there exists a third kind of uncertainty, which is called alternativity, rather than randomness and fuzziness. Previous measure indices cannot represent this uncertainty. So we propose alternativity measures and discuss their properties. © 1990.
Please use this identifier to cite or link to this item: